Acne Archives

NAC

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

NAC &ACNE&2muchEFA?

Posted by
danny tucker on April 25, 2002 at 13:18:50:


Dear Dr. Stoll,
I have tried EFA's to treat my acne as you advised. It worked quite well at first. But now the acne is back again along my jawline and neck. My nutritionist suggested that EFA's could be part of the problem and that I should cut back and add 500mg of NAC a day. I also take pantothenic acid as you suggest. I have been taking Rid Cal for about three months for depressed adrenals do you think that could cause acne? Also my menstrual cycles are getting longer, up to 37 days between periods. Iam 41 years old. Thanks you for any advice you can give. I enjoy your book. D



Re: NAC &ACNE&2muchEFA?

Posted by Walt Stoll on April 26, 2002 at 19:23:46:

In Reply to: NAC &ACNE&2muchEFA? posted by danny tucker on April 25, 2002 at 13:18:50:

Hi, Danny.

I think I already answered this question. If not, let me know.

Walt

Follow Ups:


Re: NAC &ACNE&2muchEFA?

Posted by The Archives on April 26, 2002 at 19:26:24:

In Reply to: NAC &ACNE&2muchEFA? posted by danny tucker on April 25, 2002 at 13:18:50:

This article is a must read unless you've already; it is the most detailed chunk of information about EFAs. This similar case may give you a better understanding of the problem. Refrigeration is essential for essential oils; without it they become rancid and harmful. This ancient post serves as a warning that adrenal symptoms signal a much larger problem, one too large to be resolved simply by EFA's. It's a sad day when the doc tells you to give up caffeine for the sake of your health.

For more information you might try browsing EFA, Acne , Adrenal, and Skilled Relaxation.

Follow Ups:


[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!